MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 20MM SMARTSITE VAD-ZYMOGENETICS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 20MM SMARTSITE VAD-ZYMOGENETICS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10016240
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that the bd 20mm smartsite vad-zymogenetics had some type of debris in packaging.The following information was provided by the initial reporter: "some type of debris in packaging".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 07-jun-2023.H6: investigation summary a complaint of debris in packaging was received from the customer.A sample was received where the defect was confirmed.A device history record review for model 10016240 lot number 22115303 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Previous investigations found that insufficient maintenance for the mold used in production and not following the instructions of keeping material covered until use to be the contributors of the foreign matter found in the packaging.This lot was manufactured prior to the corrective actions for this defect were implemented.
 
Event or Problem Description

Brand Name
BD 20MM SMARTSITE VAD-ZYMOGENETICS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17107571
Report Number9616066-2023-01152
Device Sequence Number20351297
Product Code FPA
UDI-Device Identifier50885403270916
UDI-Public(01)50885403270916
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10016240
Device Lot Number22115303
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown